# SDR 9611709905

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE RIGHT MAIN LANDING GEAR WHEELWELL INBOARD AND OUTBOARD FITTINGS FS 756 AT APPROXIMATELY LONGERON 29R.  REPLACED FITTINGS PER SRM 51-30 AND DWG 5911418.
